Powered by


                    Home  |  Forums  |  Humor  |  Advertising  |  Contact
   Ask a Doctor

   News via RSS






   Forum Archives







advertisement.gif (61x7 -- 0 bytes)
















   Primary Care






   Other Sections


   Research Tools

   Medical Tutorials

   Medical Software




The Doctors Lounge - Primary Care Answers

"The information provided on is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Primary Care Answers List

Forum Name: Ear Nose and Throat

Question: lymph node & more

brandonnva - Sun Mar 04, 2007 1:12 pm

on february 26th (monday) I had gone to the EMD due to an allergic reaction, the doctor had believed it was from the new detergent I had washed my clothing with. he has prescribed me prednison (20mg/2 tabs a day for 3 days) which kept the reaction down. However now I am off of it I have noticed myself getting the reactions but less sever over again. about 4 days before this ordeal I had noticed swollen Lymph nodes in my neck area. 1 stuck out that is behind me ear, it was slightly tender while swelling. now it is rather hard and in place, the swelling has not reduced and it is immovable. I have been constantly exhausted, I take 2-3 naps a day ranging from 2-4 hours. I have been getting Headaches,my face occasionly becomes hot and slightly red, it feels as if I have something in my throat but I know I do not. ive had no recent surgery , I have a family history of heart disease , mother was diagnosed with Thyroid cancer. does anyone have a clue why I am having these complications?
Dr. Chan Lowe - Mon Mar 05, 2007 6:25 pm

There are a few possible causes that I can think of. One possibility is that you indeed did react to the detergent and it is taking a little while to clear your system. Occasionally allergic reactions such as this can persist for several days of mild symptoms.

Also, given your swollen Lymph nodes, you may have had a viral infection. Some viruses can causes hives and allergic "appearing" rashes.

I would recommend that you follow up with your doctor for reevaluation if your symptoms persist or worsen.

Hope this helps.
brandonnva - Fri Mar 09, 2007 6:41 pm

well, doctor says I am stil having the reaction to an un-known substance, he put me on prednisone again, also hydroxyzine pam. I have an appointment with an allergist tuesday. he also believes I am anemic , had gotten a blood test on tuesday, hoping to get the results today/will keep further posted

Check a doctor's response to similar questions

send to a friend


advertisement.gif (61x7 -- 0 bytes)

Are you a doctor or a nurse?

Do you want to join the Doctors Lounge online medical community?

Participate in editorial activities (publish, peer review, edit) and give a helping hand to the largest online community of patients.

Click on the link below to see the requirements:

Doctors Lounge Membership Application


 advertisement.gif (61x7 -- 0 bytes)



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright 2001-2007 The Doctors Lounge. All rights reserved.